VOL. 25 · NO. 1 | June 2002
 
VIEW ALL ABSTRACTS +
Articles
Satoshi TAKANOBU
Tokyo J. Math. 25 (1), 1-15, (June 2002) DOI: 10.3836/tjm/1244208932
No abstract available
Yoshiyuki OHYAMA, Kouki TANIYAMA, Shuji YAMADA
Tokyo J. Math. 25 (1), 17-31, (June 2002) DOI: 10.3836/tjm/1244208933
KEYWORDS: 57M25
Sofiane BOUARROUDJ, Hichem GARGOUBI
Tokyo J. Math. 25 (1), 33-40, (June 2002) DOI: 10.3836/tjm/1244208934
Shiro GOTO, Yukio NAKAMURA
Tokyo J. Math. 25 (1), 41-48, (June 2002) DOI: 10.3836/tjm/1244208935
KEYWORDS: 13A35, 13H10, 13H15
No abstract available
Emiko ISHIWATA, Yoshiaki MUROYA
Tokyo J. Math. 25 (1), 49-62, (June 2002) DOI: 10.3836/tjm/1244208936
Koji SEKIGUCHI
Tokyo J. Math. 25 (1), 63-73, (June 2002) DOI: 10.3836/tjm/1244208937
No abstract available
Sigmundur GUDMUNDSSON, Elias KAPPOS
Tokyo J. Math. 25 (1), 75-83, (June 2002) DOI: 10.3836/tjm/1244208938
KEYWORDS: 53C25
Mutsumi YOKOYAMA
Tokyo J. Math. 25 (1), 85-105, (June 2002) DOI: 10.3836/tjm/1244208939
No abstract available
Mitsuaki YATO
Tokyo J. Math. 25 (1), 107-137, (June 2002) DOI: 10.3836/tjm/1244208940
Osamu MATSUDA
Tokyo J. Math. 25 (1), 139-151, (June 2002) DOI: 10.3836/tjm/1244208941
No abstract available
Yoichi MIYATA
Tokyo J. Math. 25 (1), 153-163, (June 2002) DOI: 10.3836/tjm/1244208942
Takeshi KAWAZOE, Jianming LIU
Tokyo J. Math. 25 (1), 165-180, (June 2002) DOI: 10.3836/tjm/1244208943
David WRAITH
Tokyo J. Math. 25 (1), 181-189, (June 2002) DOI: 10.3836/tjm/1244208944
Hirotsugu NAITO
Tokyo J. Math. 25 (1), 191-196, (June 2002) DOI: 10.3836/tjm/1244208945
No abstract available
Shin NAKANO, Masahiko SASE
Tokyo J. Math. 25 (1), 197-203, (June 2002) DOI: 10.3836/tjm/1244208946
Atsushi TACHIKAWA
Tokyo J. Math. 25 (1), 205-207, (June 2002) DOI: 10.3836/tjm/1244208947
No abstract available
Back to Top